# SDR DALA2023110309078

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 84,744 hours, 27,191 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 3R DOOR KNUCKLE KNOCKER WILL NOT EXTEND. CORRECTIVE ACTION: REPOSITIONED DOOR LINER, OPS CHK GOOD. REF B757 AMM 52-71. (4561092)
